RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2001, Volume 192, Number 4  


PS$_3$ integral equations and projective structures on Riemann surfaces
A. B. Bogatyrev
3
$C^1$-approximation and extension of subharmonic functions
J. Verdera, M. S. Mel'nikov, P. V. Paramonov
37
Eigenvalue estimates for Hankel matrices
N. L. Zamarashkin, E. E. Tyrtyshnikov
59
On balanced systems of idempotents
D. N. Ivanov
73
Necessary and sufficient conditions for the invertibility of the non-linear difference operator $(\mathscr Dx)(t)=x(t+1)-f(x(t))$ in the space of bounded continuous functions on the real axis
V. E. Slyusarchuk
87
Structure of spectra of linear operators in Banach spaces
O. G. Smolyanov, S. A. Shkarin
99
Stabilizability of a quasi-linear parabolic equation by means of a boundary control with feedback
A. V. Fursikov
115
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019